# SDR DXTA2021100449770

- Difficulty date: October 2, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N351QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500237
- Aircraft time: 5,541 hours, 4,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6450LS00
- Part serial: 001281
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CABIN EMER LIGHT: EMERGENCY LIGHTS REMAIN ON IN THE ARMED POSITION // SIGNOFF // INSTALLED K-BALLED EMER BATT P/N:7450LS-00 S/N:005549 FROM A/C N353QS A/C S/N:50500263 A/C TIME: 5,032.5 A/C CYCLES: 3947. WORK DONE IAW PHENOM 300 AMM 32-52-01-01. PERFOMED SATISFACTORY OPS CHECK JAW PHENOM 300 AMM 33-52-01-720-801-A. NO DEFECTS NOTED
